Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

September 6, 2012Fulton County, Pennsylvania

NWS State College, PA issued this special weather statement at Sep 6, 2012, 5:39 PM EDT for Fulton County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2012, 5:39 PM EDT (21:39 UTC)
Expired
Sep 6, 2012, 6:15 PM EDT
In force
36 min
Issued by
NWS State College, PA

County Fulton County, PA

The radar

The State College radar (KCCX), 105 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WWUS81 KCTP 062139
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT THU SEP 6 2012

PAZ034-035-062215-
BEDFORD PA-FULTON PA-
539 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FULTON AND EAST CENTRAL
BEDFORD COUNTIES...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREEZEWOOD. THIS STORM
WAS NEARLY STATIONARY.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BREEZEWOOD.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 152 AND 172...I-70 BETWEEN
MILE MARKERS 147 AND 151.

THIS WILL ALSO IMPACT ROUTE 30.

LAT...LON 4000 7843 4006 7842 4007 7808 3990 7811

$$

FORECASTER: EVANEGO/EMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Sep 6, 4:48 PM EDT, 51 minutes earlier.

Area forecast discussion, Sep 6, 4:48 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 PM EDT THU SEP 6 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE STATE TODAY AND
TONIGHT. AN UPPER TROUGH WILL FORM OVER THE GREAT LAKES AND
MIDWEST AND AMPLIFY AS IT APPROACHES PENNSYLVANIA...BRINGING
UNSETTLED WEATHER INTO THE WEEKEND. HIGH PRESSURE WILL BUILD INTO
THE AREA LATE MONDAY...BRINGING IN COOLER TEMPERATURES...BEFORE
MOVING OFF THE COAST LATER IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MINOR UPDATE TO EDGE POPS UP ACROSS THE NORTH. STORMS HAVE
FORMED AHEAD OF COLD FRONT AND ON ALLEGANY FRONT.

EARLIER DISCUSSION BELOW.

A WEAK COLD FRONT ENTERING WESTERN PA WILL BE THE FOCUS FOR
SOME SCATTERED CONVECTION THIS AFTERNOON. BEHIND THE DEPARTING
SHORTWAVE CURRENTLY BRINGING SOME CLOUDS TO SERN ZONES...SATELLITE
AND RUC DATA SUPPORT A MSUNNY DAY ACROSS THE NWRN 2/3 OR SO OF THE
FCST AREA...WITH INCREASING SUNSHINE FOR THE AFTERNOON ACROSS THE
SE PART OF THE CWA.

THE SUNSHINE AND MDL 8H TEMPS ARND 17C WILL ALLOW TEMPS TO CLIMB
QUICKLY INTO THE 80S BY AFTN...WITH THE LOWER SUSQ VALLEY NEARING
90F.

RUC INDICATES STEEPENING MID LEVEL LAPSE RATES ALREADY DEVELOPING
OVER WESTERN PA IN RESPONSE TO STRONG HEATING AND SLOWLY FALLING
MID LEVEL TAMPS AND HEIGHTS. SPC RAP SHOWS CAPES EXCEEDING 3000J
OVER WRN PA. MOISTURE CONVERGENCE IS WEAK HOWEVER AND VIZ SHOTS
ARE JUST STARTING TO SHOW THE DEVELOPMENT OF A CU FIELD BACK OVER
THE LOWER LAKES. THIS SHOULD CONTINUE TO DEVELOP AS THE DAY HEATS
UP...WITH THE BEST CHANCES FOR STORMS BEING OVER MY NWRN
COUNTIES.

THE INSTABILITY COMBINED WITH SOME MODEST WIND SHEAR COULD BE
ENOUGH TO SUPPORT ISOLATED STRONG WIND GUSTS IN SOME OF THE
THUNDERSTORMS.

ACTIVITY SHOULD WANE AFTER THE LOSS OF HEATING...LEADING TO A
MAINLY DRY OVERNIGHT WITH MORE OF THE KIND OF LATE NIGHT FOG AND
LOW CLOUDS WE HAVE SEEN OVER THE LAST FEW NIGHTS. IT WILL REMAIN
QUITE MILD...IN THE 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A WEAK HIGH WILL BUILD INTO THE AREA BY LATE FRIDAY AS THE
FRONTAL BOUNDARY LIFTS BACK NORTH AS A WARM FRONT INTO NEW YORK
STATE. SW FLOW AT THE SFC AND ALOFT WILL MAINTAIN VERY WARM AND
SOMEWHAT HUMID CONDITIONS...ESP IN THE SOUTH WHERE TEMPS WILL TOP
OUT IN THE U80S TO LOWER 90S WITH SFC DEWPOINTS IN THE U60S TO
AROUND 70F.

HIGH TEMPS IN ALL AREAS FRIDAY WILL ONCE AGAIN BE 10-12F ABOVE
NORMAL.

GFS AND THE NEW NAM KEEP US DRY THRU THE DAY FRIDAY. THIS LOOKS
MORE REASONABLE THAN THE SMALL CHC POPS OF THE 09Z SREF.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
CLOUDS THICKEN UP WITH SHRA/TSRA WELL AFTER MIDNIGHT ACROSS THE
ALLEGHENY PLATEAU OF NRN AND WRN PENN.

LOW LEVEL WIND SHEAR COULD IMPACT AVIATION AND BE FELT ACRS THE
HIGHER TERRAIN FRIDAY NIGHT INTO SATURDAY...AS THE SSW FLOW IN THE
1-2 KFT AGL LAYER STRENGTHENS TO 35-40 KTS.

DEEP LOW FCST TO DRAG A WARM FRONT...THEN A COLD FRONT ACROSS THE
AREA ON SAT. MODELS DO NOT CLOSE LOW OFF NOW...BUT STILL LOOKS WET.
SOME CHC OF STRONG TO PERHAPS SEVERE STORMS ACROSS THE EAST LATE.
LESS CHC FOR WIDESPREAD HEAVY RAIN NOW...AS SYSTEM DOES NOT CLOSE
OFF AND GO NEGATIVE. STILL WILL BE WET FOR MUCH OF THE DAY.

RATHER STRONG UPPER LVL LOW MOVING ACROSS THE REGION ON SUNDAY...
THUS EXPECT CU TO DEVELOP FAST...LIMIT MAX TEMPS...AND RESULT IN
SHOWERS AND STORMS. BASED ON THIS...LEFT CHC POPS IN...MORE IN
LINE WITH THE GFS...THAN THE NAM MODEL.

ON THE COOL SIDE FOR SAT ACROSS THE FAR WEST...AND THE AREA
SUNDAY INTO TUE AM...BUT NOTHING ABNORMAL FOR LATE AUG...
EARLY SEPT. TUE AM COULD BE AS COOL ACROSS THE SE...AS OTHER
AREAS.

MINOR ADJUSTMENTS TO TEMPS. TOOK OUT SHOWERS FOR SUNDAY
NIGHT.

TUE AND WED LOOK DRY WITH HIGH PRESSURE OVER WV.

A SW FLOW FOR THU...BUT STILL DRY...AS THE HIGH MOVES EAST.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
STILL SHOWING MDT/LNS HANGING DOGGEDLY ONTO CIGS AROUND 3000'''BUT
I EXPECT THESE TO LIFT QUICKLY SO HAVE STARTED THE NEW TAF PACKAGE
OFF AS VFR AT ALL SITES.

THE REST OF THE AFTERNOON WILL SEE SCATTERED CONVECTION BECOMING
THE THREAT WITH LOCALIZED RESTRICTIONS IN THE SHOWERS/STORMS AS
WELL AS THE POTENTIAL FOR ISOLATED STRONG WIND GUSTS IN STRONGER
THUNDERSTORMS. MOST LIKLEY AREAS TO SEE THIS SHOULD BE ALONG
NY...PA BORDER.

EXPECT MORE LATE NIGHT FOG AND LOW CLOUDS TONIGHT.

OUTLOOK...

FRI...MAINLY VFR AFTER EARLY MORNING FOG/LOW CLOUD RESTRICTIONS.

SAT...DETERIORATING CONDITIONS WITH THE APPROACH OF A WAVE OF LOW
PRESSURE AND COLD FRONT.

SUN...MVFR EARLY...IMPROVING DURING THE DAY.

MON-TUE...NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE/MARTIN
SHORT TERM...LA CORTE
LONG TERM...MARTIN
AVIATION...LA CORTE
Hazardous weather outlook, Sep 6, 12:47 PM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 PM EDT THU SEP 6 2012

PAZ004>006-037-071700-
WARREN-MCKEAN-POTTER-TIOGA-
1247 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-071700-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1247 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 6, 4:58 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT THU SEP 6 2012

PAZ004-005-062200-
MCKEAN PA-WARREN PA-
458 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND WESTERN
MCKEAN COUNTIES...

AT 453 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARREN...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT CLARENDON...KINZUA DAM...SHEFFIELD...LUDLOW
AND WETMORE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66.

LAT...LON 4190 7864 4163 7876 4162 7880 4177 7932
      4200 7924 4200 7914

FORECASTER: MARTIN
Special weather statement, Sep 6, 5:02 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT THU SEP 6 2012

PAZ037-041-062130-
NORTHERN LYCOMING PA-TIOGA PA-
502 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LYCOMING AND SOUTH
CENTRAL TIOGA COUNTIES...

AT 453 PM EDT...A STRONG THUNDERSTORM WAS NEAR CEDAR RUN...MOVING
EAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT BUTTONWOOD.

LAT...LON 4159 7706 4135 7708 4152 7747 4165 7742

FORECASTER: KF
Special weather statement, Sep 6, 5:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
510 PM EDT THU SEP 6 2012

PAZ019-026-027-062145-
HUNTINGDON PA-MIFFLIN PA-SOUTHERN CENTRE PA-
510 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIFFLIN...NORTHEASTERN
HUNTINGDON AND SOUTH CENTRAL CENTRE COUNTIES...

AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOALSBURG...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT POTTERS MILLS...SEVEN MOUNTAINS AND
MILROY.

LAT...LON 4074 7742 4055 7758 4074 7784 4082 7774

FORECASTER: KF
Special weather statement, Sep 6, 5:22 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT THU SEP 6 2012

PAZ019-045-046-049>052-062200-
MONTOUR PA-NORTHUMBERLAND PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
522 PM EDT THU SEP 6 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CENTRE...MONTOUR...NORTHEASTERN SNYDER...NORTHWESTERN
NORTHUMBERLAND...SOUTHEASTERN CLINTON...SOUTHEASTERN LYCOMING AND
UNION COUNTIES...

AT 516 PM EDT...A LINE OF STRONG THUNDERSTORMS STRETCHED FROM NEAR
MACKEYVILLE TO LOGANTON TO SAND BRIDGE STATE PARK...MOVING EAST AT 15
MPH.

THESE STORMS WILL PRODUCE PEA TO PENNY SIZE HAIL. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT CARROLL...MCCALL
DAM STATE PARK AND SAND BRIDGE STATE PARK.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 177 AND 225...I-180 BETWEEN MILE MARKERS 1
AND 9.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...STATE ROAD 45...STATE ROAD
61.

LAT...LON 4116 7659 4115 7664 4107 7662 4106 7659
      4076 7667 4097 7748 4116 7741 4118 7658

FORECASTER: GARTNER
Special weather statement, Sep 6, 5:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
524 PM EDT THU SEP 6 2012

PAZ006-037-062230-
POTTER PA-TIOGA PA-
524 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA AND EAST CENTRAL
POTTER COUNTIES...

AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAINES...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT GAINES...LEONARD HARRISON STATE PARK...
WELLSBORO AND COVINGTON.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4184 7690 4158 7698 4177 7771 4194 7764

FORECASTER: MARTIN
Special weather statement, Sep 6, 5:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT THU SEP 6 2012

PAZ034-035-062215-
BEDFORD PA-FULTON PA-
539 PM EDT THU SEP 6 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FULTON AND EAST CENTRAL
BEDFORD COUNTIES...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREEZEWOOD. THIS STORM
WAS NEARLY STATIONARY.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BREEZEWOOD.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 152 AND 172...I-70 BETWEEN
MILE MARKERS 147 AND 151.

THIS WILL ALSO IMPACT ROUTE 30.

LAT...LON 4000 7843 4006 7842 4007 7808 3990 7811

FORECASTER: EVANEGO/EMC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:14 PM EDTSpecial Weather StatementCTPMcKean31 min
Sep 6, 3:29 PM EDTSpecial Weather StatementCTPUnion31 min
Sep 6, 3:31 PM EDTSpecial Weather StatementCTPLycoming44 min
Sep 6, 3:49 PM EDTSpecial Weather StatementCTPSullivan41 min
Sep 6, 4:11 PM EDTAreal Flood AdvisoryCTPLycoming, Tioga3 hr
Sep 6, 4:22 PM EDTSpecial Weather StatementCTPLycoming23 min
Sep 6, 4:24 PM EDTSpecial Weather StatementCTPMifflin36 min
Sep 6, 4:29 PM EDTSpecial Weather StatementCTPSullivan46 min
Sep 6, 4:58 PM EDTSpecial Weather StatementCTPWarren62 min
Sep 6, 5:02 PM EDTSpecial Weather StatementCTPLycoming28 min
Sep 6, 5:07 PM EDTFlash Flood WarningCTPLycoming, Tioga6 hr
Sep 6, 5:10 PM EDTSpecial Weather StatementCTPMifflin35 min
Sep 6, 5:22 PM EDTSpecial Weather StatementCTPMontour, Northumberland, Union38 min
Sep 6, 5:24 PM EDTSpecial Weather StatementCTPTioga66 min
Sep 6, 5:47 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Snyder, Union58 min
Sep 6, 5:59 PM EDTSpecial Weather StatementCTPMcKean31 min
Sep 6, 6:11 PM EDTSpecial Weather StatementCTPTioga34 min
Sep 6, 6:17 PM EDTSpecial Weather StatementCTPLycoming28 min
Sep 6, 6:30 PM EDTSpecial Weather StatementCTPPotter45 min
Sep 6, 6:44 PM EDTSpecial Weather StatementCTPNorthumberland, Union31 min
Sep 6, 6:48 PM EDTSpecial Weather StatementCTPLycoming42 min
Sep 6, 7:02 PM EDTSpecial Weather StatementCTPUnion28 min
Sep 6, 7:04 PM EDTSpecial Weather StatementCTPElk41 min
Sep 6, 7:07 PM EDTSpecial Weather StatementCTPSullivan23 min
Sep 6, 7:49 PM EDTSpecial Weather StatementCTPLycoming, Montour56 min
Sep 6, 7:56 PM EDTSpecial Weather StatementCTPCameron64 min
Sep 6, 7:58 PM EDTSpecial Weather StatementCTPSullivan47 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.